# SDR FDEA201207062502

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Gouged
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 45 SEAT TRACK DIRTY AND GOUGED STA 1540 -1640.  DAMAGE FOUND TO BE OUT OF LIMITS  IAW  SRM 53-00-52, FIG 101, DETAIL I,  PAGE 102.   REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 AND DWG  146N5135.   MAJOR REPAIR.
